# SDR 96UAL900609

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145967
- Condition: Cracked
- Location: Lt Wing
- Part time: 25,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT NRT, A 41 INCH CRACK WAS FOUND ON THE LEFT WING FIXED LEADING EDGE UPPER SKIN PANEL.  THE DAMAGED SKIN PANEL IS LOCATED OUTBOARD OF WS 499.02 AND INBOARD TO THE NR 2 ENGINE.  ACCOMPLISHED INTERIM SANDWICH DOUBLER REPAIR.  PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT C-CHECK.  PART TOTAL CYCLES, 2,663.
